# SDR DALA2017032302394

- Difficulty date: March 22, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N304DQ
- Make and model: Boeing 737732
- Aircraft serial: 29683
- Aircraft time: 26,483 hours, 11,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 500a-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND  CORROSION ON CHANNEL, SIDEPLATE LBL 21.8, BS 500A AND 500D AT STRINGER 26L IN FWD CARGO COMPARTMENT.  MAINTENANCE REPLACED THE CHANNEL IAW SRM 51-10-02. AND DRAWING 143A7500.
